# SDR SWAA2021101829032

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 51,134 hours, 30,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT ON F/O'S SIDE INOP. ; / [01] RELAMPED EMERGENCY EXIT LIGHT ON F/O'S SIDE REF AMM 33-51-01
